# SDR A6WA201441682

- Difficulty date: June 11, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Servcie Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE PROXIMITY SENSOR BRACKET CRACKED.  R & R WITH SERVICEABLE PART PN 601R38723-17 IAW SRM 51-40-11 & 51-41-02.
